# SDR MASA20211223647

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: CC670331093
- Part serial: NA
- Condition: None
- Location: Fs 193, Stgr 16r
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE DISCOVERED CRACK ON THE SKIN PANEL. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 51-14-06, FIG. 51-14-06-991-815, 51-23-00 AND SRM 51-21-16.
